On operators with a finite d-characteristic

D. Przeworska-Rolewicz; S. Rolewicz

Studia Mathematica (1964)

  • Volume: 24, Issue: 3, page 257-270
  • ISSN: 0039-3223

How to cite


Przeworska-Rolewicz, D., and Rolewicz, S.. "On operators with a finite d-characteristic." Studia Mathematica 24.3 (1964): 257-270. <http://eudml.org/doc/217090>.

author = {Przeworska-Rolewicz, D., Rolewicz, S.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {257-270},
title = {On operators with a finite d-characteristic},
url = {http://eudml.org/doc/217090},
volume = {24},
year = {1964},

AU - Przeworska-Rolewicz, D.
AU - Rolewicz, S.
TI - On operators with a finite d-characteristic
JO - Studia Mathematica
PY - 1964
VL - 24
IS - 3
SP - 257
EP - 270
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.